×

zbMATH — the first resource for mathematics

Miyaoka’s theorems on the generic seminegativity of \(T_ X\) and on the Kodaira dimension of minimal regular threefolds. (English) Zbl 0809.14034
Kollár, János (ed.), Flips and abundance for algebraic threefolds. A summer seminar at the University of Utah, Salt Lake City, 1991. Paris: Société Mathématique de France, Astérisque. 211, 103-114 (1992).
This paper is part of a seminar devoted to the proof of the so-called “abundance conjecture” for threefolds.
The author gives here a new proof of some results due to Y. Miyaoka, in particular:
(1) if \(X\) is a normal not uniruled complex variety, then \(\Omega^ 1_ X\) is generically semipositive,
(2) if \(X\) is a minimal regular threefold, then its Kodaira dimension \(k(X) \geq 0\).
The main argument of the proof is the existence of some special rational curves on a variety \(X\) whose tangent bundle is not generically seminegative.
For the entire collection see [Zbl 0782.00075].

MSC:
14J30 \(3\)-folds
14C20 Divisors, linear systems, invertible sheaves
PDF BibTeX XML Cite